Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Having breast cancer. Feels dizzy, vomiting, having hair fall. What should I do?

Hi Doctor Christensen , i have being going through a divorce, seven years ago, breast cancer after delivering my son 15 years ago, right now am still dealing with my emotional life ( the love of my life ) my ex :( , now my hair is falling out, i feel dizzy, at times i want to vomit , don t know what to do my doctor checked my blood and gave me 50.000 un of vit. D2 , and said i am fine but i know deep inside of me that something is wrong and my doctors don t seem to care , when i was diagnose with breast cancer i had to fight with my doctor for him to request an ultra sound on me...
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Oncologist, Radiation 's  Response
Hi,
Breast cancer has a propensity to spread to other visceral organ like liver, your symptoms in a background of malignancy should be carefully dealt with. You may order routine blood count with liver function test, abdominal imaging. Symptoms may be due to anxiety and stress also. Consult your oncologist.
Answered: Thu, 21 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor